# SDR ASAA2016081017765

- Difficulty date: August 10, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 22,178 hours, 6,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR STRUCTURE AFT AREA, FWD OF MIXING BAY, L-ANGLE CORRODED, DOT ATTACHED.  BS 500 I-BS 500 I, LBL 48 - RBL 48.  ACFT GROUNDED.  REMOVED CORROSION ON FWD PIT FLOOR STRUCTURE AFT AREA ANGLE.  ORIGINAL THICKNESS IS .071, REMOVED .014, REMAINING THICKNESS IS .057.  FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02 AND DWG 143A9485, REV:5.  R & R ANGLE SUPPORT IAW SRM 51-40-02 & DWG 143A9485, REV:B, PO 860166.1 DOT, REMOVED.
